# SDR USAA2013071000015

- Difficulty date: June 30, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 60,268 hours, 41,089 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651630084
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - CRACK ON BULKHEAD WEB SKIN AT BS178, WL198, LBL4.75.  REPAIRED BULKHEAD WEB SKIN AT BS178, WL198, LBL4.75 IAW EA 104814.
